# SDR REXA2017011700047

- Difficulty date: January 17, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 21,600 hours, 13,900 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070001214
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COPILOT`S FLASHLIGHT INOPERATIVE.   R & R THE FLASHLIGHT AND HOLDER IAW AMM 25-61-02. OP CHECKED GOOD IAW AMM 25-61-00.
